Limit of families of Brieskorn lattices and compactified classifiying spaces


Hertling, Claus ; Sevenheck, Christian



DOI: https://doi.org/10.1016/j.aim.2009.09.012
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://arxiv.org/abs/0805.4777
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Advances in Mathematics
Volume: 223
Issue number: 4
Page range: 1155-1224
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0001-8708 , 1090-2082
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VI (Hertling)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item